# SDR MALA030183

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Failed
- Location: Adi
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3085, F/O'S TOP EFIS TUBE WENT BLANK.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 2 EADI P/N 6226342022, SN/OFF 5300, SN/ON 1887.  NR 2 EFIS OPS CHECK GOOD IAW SF 340 MM CHAP 34.
